# SDR SWAA2024040467492

- Difficulty date: March 25, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38874
- Aircraft time: 40,322 hours, 18,721 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Rows 16fed-18cba
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EPL PATHWAYS STRIPS AT ROWS 16FED AND 18CBA INOP.<[01] REMOVED AND REPLACED EPL PATHWAYS STRIPS AT ROWS 16FED AND 18CBA IN REF. DWG 417A5775.;[02] VERIFIED REPLACEMENT
